# SDR SWIA2018021944292

- Difficulty date: January 24, 2018
- Submitted: February 19, 2018
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15203
- Aircraft time: 24,799 hours, 15,779 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 26L CORRODED BETWEEN BS 333 AND 364.  REMOVED AND REPLACED THE STRINGER SECTION IAW SRM.
